Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011 (2011), Article ID 580537, 7 pages
http://dx.doi.org/10.1155/2011/580537
Research Article

No Null-Helix Mannheim Curves in the Minkowski Space π”ΌπŸ‘πŸ

Institute of Mathematics, Academia Sinica, Taipei 10617, Taiwan

Received 29 December 2010; Accepted 23 May 2011

Academic Editor: Manfred Moller

Copyright © 2011 Jae Won Lee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study a null Mannheim curve with time-like or space-like Mannheim partner curve in the Minkowski 3-space 𝔼31. We get the characterization of a null Mannheim curve. Then, we investigate there is no null-helix Mannheim curve in 𝔼31.